We have been asked whether COVID-19 vaccines can cause dizziness and whether the vaccines can worsen pre-existing vestibular conditions. COVID-19 is a recently discovered disease - there are still not enough data to answer these questions. Anecdotally, we have heard of some people experiencing new or increased dizziness after being vaccinated. Fortunately most reported side effects of the vaccines have been short-term, lasting up to several days. Read the weekly report on COVID-19 vaccine safety (Government of Canada) for more details. A recent search on the US CDC website returned dizziness being a reported side effect of the COVID-19 vaccine in 12% of people. Although the effects of a COVID-19 infection are mild for most people, for many they are severe and long-lasting or even deadly. However, when the number of adverse reactions to the vaccines is compared with the number of "long-haulers" or those who have died from COVID-19, it is still safe to consider that the likely protection offered by the available vaccines appears to greatly outweigh any risks of being vaccinated.
You are here: / / Will a COVID-19 vaccine make me dizzy?